Colorado, 2011

Damaging Wind in Colorado, July 27, 2011

July 27, 2011 · NWS PUB · 1 event in 1 county or zone

Damaging downburst winds occurred.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$5,000
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS PUB wrote it up.

Damaging downburst winds occurred.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before the first event at Jul 27, 2:47 PM MST, 1 hour 23 minutes earlier.

Area forecast discussion, Jul 27, 2:47 PM MST, 1 hour 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
347 PM MDT WED JUL 27 2011

.SHORT TERM...
(TONIGHT AND THURSDAY)

CURRENTLY...THUNDERSTORMS HAVE BEEN SLOWLY INCREASING EARLY THIS
AFTERNOON ALONG THE CONTINENTAL DIVIDE AND EASTERN MOUNTAINS.  WHILE
BASE REFLECTIVITY REMAINS SPARSE...A QUICK LOOK AT THE MOSAIC
COMPOSITE IMAGERY SHOWS INCREASING CORE STRENGTH OVER THE
MOUNTAINS.  THUNDERSTORMS HAVE ALSO BEGUN TO PULSE ACROSS THE
EASTERN PLAINS.  TEMPERATURES HAVE BEEN WARM OVER THE PLAINS WITH
HIGHS IN THE MID TO UPPER 90S WHILE DEW POINTS HAVE REMAINED IN THE
UPPER 40S TO LOWER 50S HOWEVER WINDS HAVE REMAINED WEAK WITH LITTLE
UPSLOPE FLOW.

HI-RES MODELS IN AGREEMENT THIS AFTERNOON...ALBEIT A BIT FAST ON
CONVECTIVE DEVELOPMENT...ON WIDESPREAD THUNDERSTORMS THIS AFTERNOON
AND EVENING FOR SOUTHERN COLORADO.  AN UPPER LEVEL SHORTWAVE TROUGH
CURRENT OVER UTAH IS FORECAST TO BEGIN MOVING EAST INTO WESTERLY
COLORADO TONIGHT.  EXPECT THUNDERSTORMS TO INCREASE IN COVERAGE THIS
AFTERNOON AND SPREAD EAST INTO THE PLAINS THROUGH THIS EVENING.
SURFACE FLOW WILL LIKELY INCREASE AS SURFACE CYCLOGENESIS TAKES
PLACE ALONG THE LEE SLOPES EFFECTIVELY ENHANCING LOW LEVEL UPSLOPE
FLOW THIS EVENING.  MODELS IN GOOD AGREEMENT WITH THE HIGHEST
CONCENTRATION OF THUNDERSTORMS BEING OVER THE MOUNTAINS...AND NORTH
OF HIGHWAY 50 AS THE WAVE OF THUNDERSTORMS EJECTS OVER THE PLAINS.
PWAT VALUES ARE AROUND 1.5 INCHES WHICH SHOULD MEAN THOSE STORMS
WILL BE EFFECTIVE PRECIPITATION PRODUCERS.  FLOW ALOFT OUT OF THE
WEST SHOULD HELP PROVIDE STEADY STORM MOVEMENTS AND LIMIT FLASH
FLOOD POTENTIAL.  THUNDERSTORMS ARE FORECAST TO DISSIPATE THROUGH
MIDNIGHT OVER THE MOUNTAINS WITH A COUPLE OF STORMS POSSIBLE INTO
TOMORROW ALONG THE CONTINENTAL DIVIDE.  THUNDERSTORMS OVER THE
PLAINS WILL SHIFT EAST INTO KANSAS THROUGH 09Z.

THE UPPER LEVEL SHORTWAVE TROUGH IS FORECAST TO TRACK ACROSS THE
ROCKIES AND EJECT INTO THE CENTRAL PLAINS BY TOMORROW AFTERNOON.
MODELS IN GOOD AGREEMENT IN BREAKING OUT ANOTHER ROUND OF WIDESPREAD
THUNDERSTORMS FOR MUCH OF THE REGION.  THE ONLY AREA TO MISS OUT MAY
BE THE CENTRAL MOUNTAINS WHERE SUBSIDENCE BEHIND THE EXITING
SHORTWAVE WILL LIKELY LIMIT THUNDERSTORM COVERAGE.  LOW LEVEL FLOW
WILL TURN EASTERLY ACROSS THE PLAINS ENHANCING UPSLOPE FLOW BY THE
AFTERNOON.  EXPECT THUNDERSTORMS TO FIRE ALONG THE EASTERN MOUNTAINS
AND EJECT INTO THE PLAINS THROUGH THE AFTERNOON.  AT THE SURFACE A
WEAK BOUNDARY WILL BE IN PLACE OVER THE PLAINS WHICH SHOULD ALSO
ENHANCE THUNDERSTORM DEVELOPMENT.  PWAT VALUES WILL REMAIN ELEVATED
AND LOCALLY HEAVY RAINFALL IS LIKELY ACROSS THE PLAINS BY TOMORROW
AFTERNOON.  HIGH TEMPERATURES FOR TOMORROW WILL BE SLIGHTLY COOLER
GIVEN THE INCREASED POTENTIAL FOR THUNDERSTORM DEVELOPMENT WITH
HIGHS IN THE UPPER 80S TO MID 90S FOR THE PLAINS.  MOZLEY

.LONG TERM...
(THURSDAY NIGHT THROUGH WEDNESDAY)

...MONSOON FLOW CONTINUES WITH SUBTLE FEATURES...

...THURSDAY NIGHT AND FRIDAY...SURFACE BOUNDARY SHOULD MOVE TO
JUST SOUTH OF THE CWA BY FRIDAY MORNING. POSSIBLE MCS OVER
WESTERN KANSAS THURSDAY NIGHT COULD ENHANCE FLOW OF LOW LEVEL
MOISTURE WESTWARD. WITH DEEP MOISTURE OVER THE REGION...THERE IS
THE POTENTIAL FOR STORMS OVER THE ENTIRE CWA. DECIDED NOT TO
INCREASE POPS AT THIS TIME AS SUBTLE FEATURES WILL AFFECT THE
LOCATION OF THE CONVECTION. NAM FAVORS PRECIPITATION NEAR THE NEW
MEXICO BORDER WHILE THE GFS WANTS TO KEEP THE HIGHEST COVERAGE
FURTHER SOUTH.

.SATURDAY AND SUNDAY...UPPER HIGH WILL RETROGRADE OVER THE WEEKEND
WITH THE CORE OF THE MONSOON PLUME MOVING INTO WESTERN COLORADO.
BOTH THE NAM AND GFS TRY TO ADVECT SOME DRIER MID LEVEL AIR INTO
EASTERN COLORADO FROM THE NORTH. KEPT THE HIGHEST POPS OVER THE
MOUNTAINS DURING THE WEEKEND WITH ONLY ISOLATED POPS OVER THE
PLAINS. 12Z GFS HAS SOME MOISTURE FROM TS DON MOVING INTO SOUTHEAST
COLORADO BY SUNDAY AFTERNOON. THIS SOLUTION IS AN OUTLIER AMONG
MODELS AND HURRICANE CENTER GUIDANCE KEEPS TS DON WELL TO THE
SOUTH OF THE CWA. REMNANT OF UPPER LOW OVER THE WESTERN GULF OF
MEXICO WILL SLOWLY MOVE TOWARDS THE NORTHWEST..AND COULD REACH THE
CWA BY LATE SUNDAY. THIS FEATURE MAY HELP INCREASE POPS OVER THE
WESTERN PORTION OF THE CWA SATURDAY AND SUNDAY.

.MONDAY THROUGH WEDNESDAY...LONGER RANGE MODELS FLATTEN THE RIDGE
WITH THE POTENTIAL FOR UPSLOPE FLOW DEVELOPING OVER THE PLAINS.
THE MODELS SUGGEST PRECIPITATION CHANCE COULD INCREASE OVER THE
PLAINS SOMETIME DURING THIS PERIOD. WITH THE TIMING DIFFERENCES
IN THE MODELS...DID NOT CHANGE POPS MUCH DURING THIS PERIOD.
--PGW--

&&

.AVIATION...
THUNDERSTORMS HAVE BEEN SLOW TO DEVELOP THIS AFTERNOON BUT HAVE
FINALLY TAKEN OFF.  LATEST RADAR IMAGERY INDICATES CELLS FIRING WEST
OF KCOS WHICH SHOULD MOVE NEAR/OVER THE TERMINAL 28/01Z.  THESE
THUNDERSTORMS WILL PRODUCE VERY HEAVY RAINFALL AS THEY PASS ALONG
WITH GUSTY OUTFLOW WINDS AND IFR TO LIFR CONDITIONS.

STILL THINKING KPUB WILL SEE THUNDERSTORMS LATE THIS AFTERNOON AND
EVENING HOWEVER RADAR HAS BEEN SLOW TO FILL IN TO THE WEST.  WILL
ADJUST TAF SHORTLY TO HOLD OFF ON THUNDERSTORM IMPACTS UNTIL A BIT
LATER IN THE AFTERNOON.  ANY STORMS THAT MOVE OVER THE TERMINAL WILL
PRODUCE LOCALLY HEAVY RAINFALL AND GUSTY OUTFLOW WINDS ALONG WITH
IFR TO LIFR CONDITIONS.

THUNDERSTORMS HAVE DEVELOPED OVER THE SAN JUAN RANGE AND WILL MOVE
OVER THE SAN LUIS VALLEY NEAR KALS THROUGH THIS EVENING.  ANY CELLS
THAT MOVE OVER THE TERMINAL WILL PRODUCE MVFR TO IFR CONDITIONS
THROUGH THIS EVENING.  MOZLEY

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

88/06
Hazardous weather outlook, Jul 27, 10:07 AM MST, 6 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PUEBLO CO
1107 AM MDT WED JUL 27 2011

COZ058>089-093>099-281715-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1107 AM MDT WED JUL 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

MONSOONAL MOISTURE WILL REMAIN OVER COLORADO TODAY...WHICH WILL
LEAD TO THE DEVELOPMENT OF SCATTERED TO NUMEROUS THUNDERSTORMS
ACROSS THE MOUNTAINS EARLY THIS AFTERNOON. THUNDERSTORMS ARE
EXPECTED TO MOVE OFF THE HIGHER TERRAIN AND ACROSS THE EASTERN
PLAINS THROUGH THE LATE EVENING. THE MAIN STORM THREATS WILL BE
LIGHTNING AND HEAVY RAINFALL...WITH THE POTENTIAL FOR LOCALIZED
FLASH FLOODING. A FEW OF THE STRONGER STORMS MAY ALSO PRODUCE
SMALL HAIL AND GUSTY WINDS UP TO 50 MPH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

MONSOON MOISTURE WILL REMAIN ACROSS THE REGION THROUGH EARLY NEXT
WEEK. THIS WILL MEAN CONTINUED SCATTERED THUNDERSTORMS ACROSS THE
MOUNTAINS EACH AFTERNOON AND EVENING...WITH ISOLATED TO SCATTERED
THUNDERSTORMS ACROSS THE PLAINS. THE BEST CHANCE FOR RAIN ACROSS
THE PLAINS WILL BE THURSDAY. THE MAIN THREAT WITH THUNDERSTORMS
WILL BE LOCALLY HEAVY RAINFALL...WITH THE POTENTIAL FOR EXCESSIVE
RUNOFF AND FLASH FLOODING FOR AREAS WITH POOR DRAINAGE SUCH AS THE
BURN SCARS AND URBAN AREAS. LIGHTNING AND SMALL HAIL UP TO 1/2
INCH IN DIAMETER WILL ALSO BE POSSIBLE WITH THE STRONGER STORMS.
THERE IS THE POTENTIAL FOR ONE OR TWO STRONG TO SEVERE STORMS
ACROSS THE PLAINS ON THURSDAY...WITH THE MAIN THREAT BEING GUSTY
WINDS UP TO 65 MPH ALONG WITH LOCALLY HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE TODAY AND TONIGHT.

88/06

In the hours before

Special weather statement, Jul 27, 2:28 PM MST, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
328 PM MDT WED JUL 27 2011

COZ065-067>070-272200-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-DEL NORTE
VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-EASTERN SAN JUAN
MOUNTAINS ABOVE 10000 FT-SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE
BELOW 10000 FT-UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS
BELOW 10000 FT-
328 PM MDT WED JUL 27 2011

...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR...

  SOUTH CENTRAL SAGUACHE COUNTY IN CENTRAL COLORADO...
  WEST CENTRAL ALAMOSA COUNTY IN SOUTH CENTRAL COLORADO...
  EASTERN RIO GRANDE COUNTY IN SOUTH CENTRAL COLORADO...

AT 326 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES SOUTH OF DEL NORTE...OR 29 MILES WEST OF
ALAMOSA...WHICH WAS MOVING TOWARD THE NORTHEAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
  DEL NORTE.
  MONTE VISTA.
  LA GARITA.
  CENTER.

WINDS AROUND 50 MPH AND HEAVY RAIN ARE EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

KAM
Special weather statement, Jul 27, 3:21 PM MST, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
421 PM MDT WED JUL 27 2011

COZ098-272245-
LAMAR VICINITY/PROWERS COUNTY-
421 PM MDT WED JUL 27 2011

...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR...

  EASTERN PROWERS COUNTY IN SOUTHEAST COLORADO...

AT 415 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS SOUTH OF GRANADA AND HOLLY...WHICH
WAS MOVING TOWARD THE NORTHEAST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
  THE RURAL AREA SOUTH OF GRANADA AND HOLLY.

WINDS UP TO 55 MPH AND BRIEF HEAVY RAIN ARE EXPECTED WITH THESE
STORMS.
Special weather statement, Jul 27, 3:29 PM MST, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
429 PM MDT WED JUL 27 2011

COZ067-068-070-071-272300-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-EASTERN SAN
JUAN MOUNTAINS ABOVE 10000 FT-SOUTHERN SAN LUIS VALLEY-UPPER RIO
GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
429 PM MDT WED JUL 27 2011

...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR...

  WEST CENTRAL ALAMOSA COUNTY IN SOUTH CENTRAL COLORADO...
  NORTH CENTRAL CONEJOS COUNTY IN SOUTH CENTRAL COLORADO...
  SOUTHEASTERN RIO GRANDE COUNTY IN SOUTH CENTRAL COLORADO...

AT 424 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES SOUTH OF MONTE VISTA...OR 16 MILES WEST
OF ALAMOSA...WHICH WAS MOVING TOWARD THE EAST NORTHEAST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
  RURAL AREAS WEST OF ALAMOSA.

HAIL UP TO PENNY SIZE...WINDS UP TO 55 MPH...AND BRIEF HEAVY RAIN
ARE EXPECTED WITH THIS STORM.
Special weather statement, Jul 27, 3:47 PM MST, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
447 PM MDT WED JUL 27 2011

COZ093-272315-
LA JUNTA VICINITY/OTERO COUNTY-
447 PM MDT WED JUL 27 2011

...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR...

  CENTRAL OTERO COUNTY IN SOUTHEAST COLORADO...

AT 445 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES NORTH OF TIMPAS...OR 13 MILES SOUTHWEST
OF LA JUNTA...WHICH WAS MOVING TOWARD THE NORTH AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
  SWINK.
  ROCKY FORD.

PENNY TO NICKEL SIZE HAIL...WINDS AROUND 50 MPH...AND BRIEEF HEAVY
RAIN ARE EXPECTED WITH THIS STORM.
Special weather statement, Jul 27, 3:52 PM MST, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
452 PM MDT WED JUL 27 2011

COZ093-272315-
LA JUNTA VICINITY/OTERO COUNTY-
452 PM MDT WED JUL 27 2011

...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR...

  CENTRAL OTERO COUNTY IN SOUTHEAST COLORADO...

AT 449 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES NORTH OF TIMPAS...OR 12 MILES WEST OF LA
JUNTA...WHICH WAS MOVING TOWARD THE NORTH AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
  SWINK.
  ROCKY FORD.

PENNY TO NICKEL SIZE HAIL...WINDS AROUND 50 MPH...AND BRIEF HEAVY
RAIN ARE EXPECTED WITH THIS STORM.

The radar

The Pueblo radar (KPUX), 69 km away, was scanning. The volume nearest the first event began at 23:12 UTC.

Open the radar archive at this moment

Event by event

1 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Otero

When
July 27, 4:10 PM MST to 4:15 PM MST
Where
Otero County, 7.61 mi N of Timpas
Measured
65 kt (75 mph) estimated gust
Property damage
$5,000
Reported by
Trained Spotter
Coordinates
37.930, -103.759

A severe storm produced damaging winds. Large tree limbs were brought down. Decking was damaged. The roof to a cattle barn was lofted several hundred feet and ended up in the High Line Canal.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Colorado in 2011Every state in 2011This day in weather historyWarnings in Colorado, July 2011

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 332461.